# SDR AUS20020362

- Difficulty date: April 13, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Segment
- Part number: LJ76662
- Condition: Separated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION, THE LT ENGINE INBOARD THRUST REVERSER NR 1 CASCADE (PN LJ76662) AND THE SUPPORT RING SECTION (PN LJ7599) WERE FOUND MISSING.
